# SDR AALA202105249003

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 20,924 hours, 2,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Compressor
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN AIR COMPRESSOR R1 WHITE STATUS LIGHT COME ON AT 0535Z FL390. SMELT PAPER BURNING ODOR FOR 2 SECONDS IN FLIGHT DECK AT THE SAME TIME AS STATUS MESSAGE.  COMPLETED INSTALLATION OF CABIN AIR COMPRESSOR R1 IAW AMM 21-51-19.
